Skip to Content

I have been on a two week trial of Vimpat. I have been a nervous wreck?

Question is Closed
Report Favorite

Answers (1)


13 Dec 2010

Hi Shari,
First let me say welcome if you are new to
I did a small search on Vimpat and could find no interactions for benzodiazapines, so perhaps you should call your doc and ask for a small dose of ativan or xanax or valium to make that horrid side effect disappear.
It make make you a wee bit tired at first blush, but better than feelin like a nervous wreck!!!
So sorry that you feel this way. Please update us on your condition, we care.

Votes: +0
Rajive Goel 13 Dec 2010

Great, as usual Lara, do keep me updated too! Thanks... have a nice day!

Anonymous 13 Dec 2010

Good evening Rajive,
Giving you a virtual hug from Michigan,

Rajive Goel 14 Dec 2010

Good Morning Lara, hugs from India, the fascinating & incredible land the biggest democracy in the world. Take care deary, be well & safe!

Anonymous 14 Dec 2010

Good evening Rajive,
Right back at you my friend!!!

Rajive Goel 15 Dec 2010

Thanks, be well, take good care of yourself, we only live once, Deary!


sharichaffin 15 Dec 2010

Hey sweetlemon,

Thank you for your response. I go back to my doctor today about this two week drug trial I have been on. I am going to tell him about me being a nervous wreck and I will ask him for some nerve pills. That would help out a lot, but he is my epilepsy doctor so I do not know if he will give me a prescription for me or not. I will keep you updated.

Thanks again,

Anonymous 15 Dec 2010

I am pretty sure that Xanax falls under anti-epileptic drug category, yet not positive on this point. You must be firm with this doc of yours, tell him/her you can't live like this!!! Give him/her hell girl!!!
Good luck, and let us know what happens,

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Does anyone have any last suggestions for me Im a nervous wreck?

I see the pmr doc @ 3:15 im off of my meds cause of drug screen from second hand a nervous wreck can someone tell me what i should say.ive ...

5 answers 5 May 2011

I just started Vimpat a little over two weeks ago. My doctor started me off at 100mg 2x a day, but?

... I was so tired, I couldn't get out of bed. I called, and the dose was cut back to 50mg to start off. We just increase the dose to 50/75, and ...

1 answer 16 Sep 2011

I have been on vimpat for a week. I am highly irritable and a little angry. My dosage doubles?

... tomorrow which concerns me since I'm still feeling this on a low dose. Will this go away?

1 answer 25 Oct 2011

Is vimpat taken as the only seizure med. a good one?

I take 300 mg dilaltin and 100 mg vimpat now. I want to get off dilantin and my doctor has set up a weaning program for me to go only to vimpat. ...

1 answer 23 Feb 2012

Im taking Gabapentin 800MG four time a day Levetiracetam 1,000 MG four times a day?

and Vimpat 200 MG a day Ive been taking everything for many years except the Vimpat I started taking Vimpat about 2yrs ago my MG started at 150 MG ...

1 answer 10 Apr 2015